# SDR SWIA202156525

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: CC670340991
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* "POSSIBLE" CRACK DETECTED, (OTBD/L/H) SIDE OF F.S. 280.00 SHEAR BOX INTERCOSTAL (LBL 12.00), UNDER SHEAR BOX TOP PLATE. ON THE INTERCOSTAL-TO- F.S. 280.00 ATTACHING "ANGLE"  IN (RADIUS) AT TOP HI-LITE FASTENER COMMON TO THE F.S. 280.00 BEAM (MARKED).   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED NEW ANGLE  P/N CC670-34099-1SB REF CRJ700 SRM 51-42-21-001-001-A01 AND DGW CC670-34010 REV-K, COMPLIED WITHTASK CARD 51-900-1002-SKY
